Talent Triangle

Talent TriangleThe PMI governing body has requirements regarding Professional Development Units or PDU's required to maintain your PMI Certification. And we want to make sure you are aware of how the Talent Triangle works and is related to you PDUs and the agenda of this event.

What is the Talent Triangle? While technical skills are core to project and program management, PMI research tells us they’re not enough in today’s increasingly complex and competitive global marketplace. Companies are seeking added skills in leadership and business intelligence — competencies that can support longer-range strategic objectives that contribute to the bottom line.

What are the requirements? they vary based on your certifications. Click this link to learn more about the requirements related to the Talent Triangle. 

What this means to you is in order to maintain your PMI certification, based on your certification, you may need to accumulate certain if not all three talents. So make sure you attend the workshops which not only interest you but help satisfy your certification requirements. 

You wil notice this event has 4 tracks where each of the first 3 tracks are aligned with the Talent Triangle, and the Third, Flying Forward, is the wildcard where depending on time, may be any of the three Talent Triangle dimensions.

 
We are trying to be as green as we can, but we understand it is not always possible to be green. So, if you do need a paper copy, feel free to download and print one. 

* Session Speakers are subject to change
Time Leadership Track Technical PM Track Strategic & Business Track Flying Forward Track
7:00-7:45 Registration Breakfast
7:45-8:00 Welcome - Brian Sagedal, PMP President
8:00-9:00 Morning Keynote
LT. COL. Rob "Waldo" Waldman
9:00-9:30 30 Minute Networking Break
9:30-10:30
Session 1
Emotional Intelligence & Team Leadership
Brian Vanderjack
On Time, On Target: Creating a Culture for Winning Teams
Tom Crea
Cultivate Organizational Agility:
Make the Hidden Visible
Chad Beier
Strategic Track
Coloring Outside The Lines: Creating a NEW Project Management Experience

Jeff Trobe
10:30-11:00 30 Minute Networking Break
11:00-12:00
Session 2
On Course on Glide Path: Journey in Leadership Development
Tom Crea
Agile: Where to Start & Why
Chad Beier
Generations Collide: You’re in the Middle of It — What’s Next
Chad Kopitzke

Leadership Track
Secrets to a High

Performing Team
Tom Flitter

12:00-12:45 45 Minute Networking Break
12:45-1:45 Lunch Keynote
Robyn Benincasa
1:45-2:15 30 Minute Networking Break
2:15-3:15
Session 3
Let's Get Engaged: How to get your 'customers' more involved in what you do in the PM world
Jeff Trobe
Leadership for Scrum Masters & Project Managers
Brian Vanderjack
Impact Engine - The Proven Six Step System to Turn Your Organization into an ROI Generator
Laura Barnard

Technical PM Track
Menlo 101: Comparison of Roles and Methodology
John Martin & Andrew Muyanja

3:15-3:45 30 Minute Networking Break
3:45-4:45
Session 4
American Family Presents: Menlo Test & Learn
Menlo Panel
The Executive Dashboard: Tell them what they need to know. Then STOP!
Laura Barnard
Dynamic Agility: Agility - The Toolbox for Success
Tom Fitter
Strategic Track
Accelerate Exceptional: Our Journey to Agile
Paula Riesch
4:45-5:15 30 Minute Networking Break
5:15-5:45 Prizes and Thank you, Aaron Gallus, President-elect
5:45-6:15 Networking After Party

 

Home Page Chapter Sponsors

Stay Informed!

Not a chapter member yet? Register for the newsletter here to stay informed of the exciting chapter news and events.
captcha